# SDR AALA200802293

- Difficulty date: September 2, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 44,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO EMERGENCY LIGHT AT SEAT ROWS 16 TO 23 INOPERATIVE.  REPLACED BATTERY PACK AT SECTION 3 FOR EMERGENCY LIGHTS AT SEAT ROWS 16 TO 23.  SYSTEM GROUND CHECKED NORMAL OPS.
